CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
ENERGY STABLE SECOND ORDER LINEAR SCHEMES FOR THE ALLEN-CAHN PHASE-FIELD EQUATION 期刊论文
COMMUNICATIONS IN MATHEMATICAL SCIENCES, 2019, 卷号: 17, 期号: 3, 页码: 609-635
Authors:  Wang, Lin;  Yu, Haijun
Favorite  |  View/Download:68/0  |  Submit date:2020/01/10
Allen-Cahn equation  energy stable  stabilized semi-implicit scheme  second order scheme  error estimate  
CONVERGENCE OF THE PML SOLUTION FOR ELASTIC WAVE SCATTERING BY BIPERIODIC STRUCTURES 期刊论文
COMMUNICATIONS IN MATHEMATICAL SCIENCES, 2018, 卷号: 16, 期号: 4, 页码: 987-1016
Authors:  Jiang, Xue;  Li, Peijun;  Lv, Junliang;  Zheng, Weiying
Favorite  |  View/Download:47/0  |  Submit date:2019/01/11
Elastic wave equation  perfectly matched layer  biperiodic structures  transparent boundary condition  
HETEROGENEOUS MULTISCALE FINITE ELEMENT METHOD WITH NOVEL NUMERICAL INTEGRATION SCHEMES 期刊论文
COMMUNICATIONS IN MATHEMATICAL SCIENCES, 2010, 卷号: 8, 期号: 4, 页码: 863-885
Authors:  Du, Rui;  Ming, Pingbing
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
Heterogeneous multiscale method  finite element method  numerical integration schemes  elliptic homogenization problems  
ASYMPTOTIC BEHAVIOR OF SOLUTIONS TO THE FULL COMPRESSIBLE NAVIER-STOKES EQUATIONS IN THE HALF SPACE 期刊论文
COMMUNICATIONS IN MATHEMATICAL SCIENCES, 2010, 卷号: 8, 期号: 3, 页码: 639-654
Authors:  Huang, Feimin;  Li, Jing;  Shi, Xiaoding
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30
Asymptotic behavior of solutions  Navier-Stokes equations  boundary layer  rarefaction wave  
ERROR ESTIMATE OF FORCE-BASED QUASICONTINUUM METHOD 期刊论文
COMMUNICATIONS IN MATHEMATICAL SCIENCES, 2008, 卷号: 6, 期号: 4, 页码: 1087-1095
Authors:  Ming, Pingbing
Favorite  |  View/Download:29/0  |  Submit date:2018/07/30
Quasicontinuum method  ghost force  convergence  accuracy  
Upscaling of a class of nonlinear parabolic equations for the flow transport in heterogeneous porous media 期刊论文
COMMUNICATIONS IN MATHEMATICAL SCIENCES, 2005, 卷号: 3, 期号: 4, 页码: 493-515
Authors:  Chen, ZM;  Deng, WB;  Ye, HA
Favorite  |  View/Download:28/0  |  Submit date:2018/07/30
upscaling  nonlinear parabolic equation  heterogeneous porous media